MathSciNet Relay Station
MathSciNet bibliographic data
MR2735067 42B35 (32A37 32A50)
Liu, Liguang; Yang, Dachun Characterizations of BMO associated with Gauss measures via commutators of local fractional integrals. Israel J. Math. 180 (2010), 285–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement